Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 18, Issue 4, 2016
Metadata
 

Matroids over a ring
Alex Fink and Luca Moci
pp. 681–731
Abstract | Full-Text PDF (331 KB) | Metadata

Betti numbers of random real hypersurfaces and determinants of random symmetric matrices
Damien Gayet and Jean-Yves Welschinger
pp. 733–772
Abstract | Full-Text PDF (298 KB) | Metadata

Coherent randomness tests and computing the $K$-trivial sets
Laurent Bienvenu, Noam Greenberg, Antonín Kučera, André Nies and Dan Turetsky
pp. 773–812
Abstract | Full-Text PDF (325 KB) | Metadata

Simple zeros of degree 2 $L$-functions
Andrew R. Booker
pp. 813–823
Abstract | Full-Text PDF (136 KB) | Metadata

The geometric genus of hypersurface singularities
András Némethi and Baldur Sigurdsson
pp. 825–851
Abstract | Full-Text PDF (260 KB) | Metadata

Fine scales of decay of operator semigroups
Charles J.K. Batty, Ralph Chill and Yuri Tomilov
pp. 853–929
Abstract | Full-Text PDF (404 KB) | Metadata